American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.1X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] T. K. Pan. Indicatric torsion in a subspace of a Riemannian space . Proc. Amer. Math. Soc. 8 (1957) 294-298. MR 0084827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bernard Budiansky and Carl E. Pearson. A note on the decomposition of stress and strain tensors. Quart. Appl. Math. 14 (1956) 327-328. MR 80951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Louis Auslander. On holonomy covering spaces . Proc. Amer. Math. Soc. 7 (1956) 685-689. MR 0082166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. W. Green. Geodesic instability . Proc. Amer. Math. Soc. 7 (1956) 438-448. MR 0079804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bertram Kostant. Holonomy and the Lie algebra of infinitesimal motions of a Riemannian manifold . Trans. Amer. Math. Soc. 80 (1955) 528-542. MR 0084825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hsien-Chung Wang and Kentaro Yano. A class of affinely connected spaces . Trans. Amer. Math. Soc. 80 (1955) 72-92. MR 0073254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shigeo Sasaki and Morikuni Goto. Some theorems on holonomy groups of Riemannian manifolds . Trans. Amer. Math. Soc. 80 (1955) 148-158. MR 0074872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Louis Auslander. On curvature in Finsler geometry . Trans. Amer. Math. Soc. 79 (1955) 378-388. MR 0071833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia